Problèmes non homogènes de la géométrie des nombres
Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 3  (1961-1962), Talk no. 6, 18 p.
@article{SDPP_1961-1962__3__A3_0,
     author = {Saffari, Hassan},
     title = {Probl\`emes non homog\`enes de la g\'eom\'etrie des nombres},
     journal = {S\'eminaire Delange-Pisot-Poitou. Th\'eorie des nombres},
     publisher = {Secr\'etariat math\'ematique},
     volume = {3},
     year = {1961-1962},
     note = {talk:6},
     zbl = {0115.26602},
     language = {fr},
     url = {http://www.numdam.org/item/SDPP_1961-1962__3__A3_0}
}
Saffari, Hassan. Problèmes non homogènes de la géométrie des nombres. Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 3 (1961-1962) , Talk no. 6, 18 p. http://www.numdam.org/item/SDPP_1961-1962__3__A3_0/

[1] Barnes (E.S.). - Non-homogeneous binary quadratic forms, Quart. J. Math., Oxford, Series 2, t. 1, 1950, p. 199-210. | MR 41887 | Zbl 0037.17103

[2] Barnes (E.S.). - The inhomogeneous minima of binary quadratic forms, IV., Acta Math., t. 92, 1954, p. 235-264. | MR 67940 | Zbl 0056.27302

[3] Barnes (E.S.). - The inhomogeneous minimum of a ternary quadratic form, II., Acta Math., t. 96, 1956, p. 67-97. | MR 91311 | Zbl 0070.27502

[4] Barnes (E.S.) and Swinnerton-Dyer (H.P.F.). - The inhomogeneous minima of binary quadratic forms, I., Acta Math., t. 87, 1952, p. 259-323. | MR 53162 | Zbl 0046.27601

[5] Barnes (E.S.) and Swinnerton-Dyer (H.P.F.). - The inhomogeneous minima of binary quadratic forms, II., Acta Math., t. 88, 1952, p. 279-316. | MR 54654 | Zbl 0047.28102

[6] Barnes (E.S.) and Swinnerton-Dyer (H.P.F.). - The inhomogeneous minima of binary quadratic forms, III., Acta Math., t. 92, 1954, p. 199-234. | MR 67939 | Zbl 0056.27301

[7] Birch (B.J.). - The inhomogeneous minimum of quadratic forms of signature zero, Acta Arithm., t. 4, 1958, p. 85-98. | MR 98712 | Zbl 0080.03405

[8] Birch (B.J.) and Davenport (H.). - Indefinite quadratic forms in many variables, Mathematika, t. 5, 1958, p. 8-12. | MR 96621 | Zbl 0084.27201

[9] Birch (B.J.) and Swinnerton-Dyer (H.P.F.). - On the inhomogeneous minimum of the product of n linear forms, Mathematika, t. 3, 1956, p. 25-39. | MR 79049 | Zbl 0074.03702

[10] Chabaut (Claude). - Limite d'ensembles et géométrie des nombres, Bull. Soc. math. France, t. 78, 1950, p. 143-151. | Numdam | MR 38983 | Zbl 0039.04101

[11] Cassels (J.W.S.). - The product of n inhomogeneous linear forms in n variables, J. London math. Soc., t. 27, 1952, p. 485-492. | MR 50632 | Zbl 0047.04902

[12] Cassels (J.W.S.). - The inhomogeneous minimum of binary quadratic ternary cubic and quaternary quartic forms, Proc. Cambridge phil. Soc., t. 48, 1952, p. 72-86 et 519-520. | MR 47709 | Zbl 0046.04601

[13] Cassels (J.W.S.). - An introduction to diophantine approximation. - Cambridge, at the University Press, 1957 (Cambridge Tracts in Math. and math. Physics, 45). | MR 87708 | Zbl 0077.04801

[14] Cassels (J.W.S.). - An introduction to the geometry of numbers. - Berlin,Gottingen, Heidelberg, Springer-Verlag, 1959 (Die Grundlehren der mathematischen Wissenchaften, 99). | MR 157947 | Zbl 0086.26203

Čebotarev (N.). Voir TSCHEBOTAROW (N.).

[15] Chalk (J.H.H.). - On the positive values of linear forms, I., Quart. J. Math., Oxford, t. 18, 1947, p. 215-227. | MR 23858 | Zbl 0038.02703

[16] Chalk (J.H.H.). - On the positive values of linear forms, II., Quart. J. Math., Oxford, t. 19, 1948; p. 67-80. | MR 25514 | Zbl 0038.02703

[17] Davenport (H.). - A simple proof of Remak's theorem on the product of three linear forms, J. London math. Soc., t. 14, 1939, p. 47-51. | Zbl 0020.20502

[18] Davenport (H.). - On a theorem of Tschebotareff, J. London math. Soc., t. 21, 1946, p. 28-34. Corringendum, J. London math. Soc., t. 24, 1949, p. 316. | MR 19655 | Zbl 0060.12001

[19] Davenport (H.). - Non-homogeneous ternary quadratic forms, Acta Math., t. 80, 1948, p. 65-95. | MR 26068 | Zbl 0030.29702

[20] Davenport (H.) and Ridout (D.). - Indefinite quadratic forms, Proc. London math. Soc., Series 3, t. 9, 1959, p. 544-555. | MR 109140 | Zbl 0091.04605

[21] Davenport (H.) and Swinnerton-Dyer (H.P.F.). - Product of inhomogeneous linear forms, Froc. London math. Soc., Series 3, t. 5, 1955, p. 474-499. | MR 75988 | Zbl 0065.03201

[22] Dickson(Leonard E.). - Studies in the theory of numbers. - Chigago, the University of Chigago Press, 1930 (The University of Chigago Science Series). | JFM 56.0154.01

[23] Lejeune Dirichlet (G.). - G. Lejeune Dirichlet's Werke, 2ter Band. - Berlin, G. Heimer, 1897.

[24] Dyson (F.J.). - A theorem in algebraic topology, Annals of Math., Series 2, t. 49, 1948, p. 75-81. | MR 25724 | Zbl 0031.18201

[25] Dyson (F.J.). - On the product of four non-homogeneous linear forms, Annals of Math., Series 2, t. 49, 1948, p. 82-109. | MR 25515 | Zbl 0031.15402

[26] Hanoock (Harris). - Development of the Minkowski geometry of numbers. - New-York, the Macmillan Company, 1939. | Zbl 0060.11206

[27] Hardy (G.H.) and Wright (E.M.). - An introduction to the theory of numbers, 4th edition. - Oxford, the Clarendon Press, 1959. | MR 67125 | Zbl 0086.25803

[28] Hofreiter (Nicolas). - Über einen Approximationssatz von Minkowski, Monatsh. für Math. und Physik, t. 40, 1933, p. 351-406. | Zbl 0008.19904

[29] Koksma (J.F.). - Diophantische Approximationen. - Berlin, J. Springer, 1936 (Ergebnisse der Mathematik, 4). | JFM 62.0173.01 | MR 344200 | Zbl 0012.39602

[30] Landau (Edmund). - Neuer Beweis eines Minkowskischen Satzes, J. reine und angew. Math., t. 165, 1931, p. 1-3. | Zbl 0002.01203

Lejeune-Dirichlet (G.). Voir DIRICHLET (G. LEJEUNE).

[31] Minkowski (Hermann). - Annäherung einer reellen Grösse durch rationale Zahlen, Math. Annalen, t. 54, 1901, p. 108-124. | JFM 31.0213.02

[32] Minkowski (Hermann). - Diophantische Approximationen. - Leipzig, B. G. Teubner, 1907 (math. Vorlesung. Univ. Göttingen, 2). | JFM 38.0220.15

[33] Mordell (L.J.). - Tschebotareff's theorem on the product of non-homogeneous linear forms, Vierteljahr. Naturf. Gesellsch. Zürich, t. 85, 1940, p. 47-50. | MR 4274 | Zbl 0023.20702

[34] Mordell (L.J.). - Thoughts on number theory, J. London math. Soc., t. 21, 1946, p. 58-74. | MR 18653 | Zbl 0060.11804

[35] Mordell (L.J.). - The minimum of an inhomogeneous quadratic polynomial in n variables, Math. Z., t. 63, 1956, p. 525-528. | MR 75242 | Zbl 0070.04401

[36] Mordell (L.J.). - Tschebotareff's theorem on the product of non-homogeneous linear forms, J. London math. Soc., t. 35, 1960, p. 91-98. | MR 110695 | Zbl 0097.03203

[37] Remak (Robert). - Verallgemeinerung eines Minkowskischen Satzes, I., Math. Z., t. 17, 1923, p. 1-34. | JFM 49.0101.03 | MR 1544600

[38] Remak (Robert). - Verallgemeinerung eines Minkowskischen Satzes, II., Math. Z., t. 18, 1924, p. 173-200. | JFM 49.0101.03 | MR 1544627

[39] Ridout (D.). - Indefinite quadratic form, Mathematika, t. 5, 1958, p. 122-124. | MR 103879 | Zbl 0085.26901

[40] Rogers (C.A.). - The product of n non-homogeneous linear forms, Proc. London math. Soc., Series 3, t. 4, 1954, p. 50-83. | MR 61633 | Zbl 0055.04305

[41] Tschebotaröw (N.). - Beweis des Minkowskischen Satzes über lineare inhomogene Formen, Bull. Univ. Kasan, Series 2, t. 94, 1934, p. 3-16.

[42] Van Der Waerden (B.L.). - Die Reduktionstheorie der positiven quadratischen Formen, Acta Math., t. 96, 1956, p. 265-309. | MR 82513 | Zbl 0072.03601

[43] Watson (G.L.). - The inhomogeneous minimum of an indefinite quadratic form, Proc. Cambridge phil. Soc., t. 55, 1959, p. 368-370. | MR 109149 | Zbl 0092.04905

[44] Woods (A.C.). - On a theorem of Tschebotareff, Duke math. J., t. 25, 1958, p. 631-637. | MR 132139 | Zbl 0084.04602